# SDR IPXA09657680

- Difficulty date: October 5, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310052G
- Part serial: 000023
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 7 SLAT LOWER CLOSURE PANEL THE EXISTING REPAIR DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5H FIG 15 REV 45.
